Alert archive / New Mexico / Flash Flood Warnings in 2014

Flash Flood Warning 31, NWS Albuquerque, NM

July 28, 2014Rio Arriba County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 28, 2014, 4:17 PM MDT for Rio Arriba County, New Mexico. It was in force for 118 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 28, 2014, 4:17 PM MDT (22:17 UTC)
Expired
Jul 28, 2014, 6:15 PM MDT
In force
118 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Rio Arriba County, NM

The radar

The Albuquerque radar (KABX), 132 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.3 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2014-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 83 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2014-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
83 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
1524 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

691 
WGUS55 KABQ 282217
FFWABQ
NMC039-290015-
/O.NEW.KABQ.FF.W.0031.140728T2217Z-140729T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
417 PM MDT MON JUL 28 2014

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL RIO ARRIBA COUNTY IN NORTH CENTRAL NEW MEXICO

* UNTIL 615 PM MDT

* AT 406 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER CENTRAL RIO ARRIBA   
COUNTY...OR ABOUT 6 MILES NORTHWEST OF LINDRITH ALONG THE 
CONTINENTAL DIVIDE. STORMS PRODUCING VERY THE HEAVY RAIN WERE 
TRAINING FROM SOUTH TO NORTH ALONG THE DIVIDE AND LIKELY INTO OSO 
CANYON AND SURROUNDING DRAINAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.

BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.

&&

LAT...LON 3630 10699 3633 10701 3633 10705 3635 10707
      3641 10696 3632 10687 3629 10696

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 28, 3:18 PM MDT, 59 minutes earlier.

Area forecast discussion, Jul 28, 3:18 PM MDT, 59 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
318 PM MDT MON JUL 28 2014

.SYNOPSIS...
AFTER ABOVE NORMAL HEAT LAST WEEK...MONSOON THUNDERSTORMS ARE BACK
IN A BIG WAY. GOOD CHANCES FOR RAIN THIS WEEK WILL FAVOR THE
NORTHERN MOUNTAINS AND THE NORTHEAST...WITH THE POTENTIAL FOR
LOCALLY HEAVY RAINFALL AND FLASH FLOODING. ANOTHER BACKDOOR FRONT
WILL RECHARGE MOISTURE ACROSS THE AREA WEDNESDAY AND RESULT IN
BREEZY TO WINDY CONDITIONS ACROSS EASTERN NEW MEXICO AND THROUGH
THE GAPS IN THE CENTRAL MOUNTAIN CHAIN INTO THE RIO GRANDE VALLEY
WEDNESDAY NIGHT. HIGH TEMPERATURES WILL GENERALLY BE AT OR BELOW
NORMAL THROUGH THE PERIOD THANKS TO RAIN COOLING AND CLOUD COVER.

&&

.DISCUSSION...
KABQ 12Z UPPER AIR SOUNDING REVEALED A PWAT OF 1.13...WHICH IS
ABOVE NORMAL (127%). THE MONSOONAL MOISTURE PLUME WAS POSITIONED
OVER THE DESERT SW AND SOUTHERN ROCKIES AND IS RESULTING IN
THUNDERSTORM ACTIVITY ACROSS THE ENTIRE SW U.S. INTO THE CENTRAL
ROCKIES PER THE LATEST 15MIN LIGHTNING PLOT AND WATER VAPOR
SATELLITE IMAGERY. FLASH FLOOD WATCHES ARE IN EFFECT FOR MUCH OF
OUR AREA...MINUS THE RIO GRANDE VALLEY AND EAST CENTRAL AND
SOUTHEAST PORTIONS OF NM.

A SHORTWAVE TROUGH IDENTIFIED IN THE 12Z UPPER AIR DATA AND
SATELLITE IMAGERY FROM THIS MORNING OVER EASTERN AZ WAS
INITIALIZED WELL BY THE 12Z MODELS AND WILL BE A MAJOR PLAYER IN
THE THUNDERSTORM FORECAST THROUGH TUESDAY AS IT MOVES EAST AROUND
THE UPPER HIGH CIRCULATION ACROSS NORTHERN NM AND SOUTHERN CO.
THERE IS SOME POTENTIAL FOR THUNDERSTORM ORGANIZATION OVERNIGHT
ACROSS NW NEW MEXICO AND WAS ONE OF THE CONSIDERATIONS IN AN
EARLIER EXPANSION OF THE FLASH FLOOD WATCH...IN ADDITION TO
ALREADY SATURATED GROUNDS. ALTHOUGH THUNDERSTORMS ARE POSSIBLE
ALMOST ANYWHERE TUESDAY...THE NORTHERN MOUNTAINS AND NORTHEAST
WILL BE FAVORED AS THE SHORTWAVE TROUGH ADVANCES EASTWARD. THE
NORTHEAST QUARTER HAS BEEN DRENCHED RECENTLY...SO IT WON'T TAKE
MUCH RAIN TO CAUSE SOME SERIOUS FLOODING CONCERNS. DRY AIR WILL
FOLLOW BEHIND THE SHORTWAVE TROUGH ACROSS THE NORTHWEST QUARTER
AND BE RESPONSIBLE FOR A DOWN-TICK IN THUNDERSTORM ACTIVITY THERE
TUESDAY NIGHT THROUGH WEDNESDAY.

MOISTURE WILL BE RECHARGED BEGINNING WEDNESDAY ACROSS THE EAST DUE
TO A STRONG BACKDOOR FRONT. BREEZY TO WINDY CONDITIONS ARE
FORECAST BEHIND THE FRONT...WHICH WILL PUSH INTO THE RIO GRANDE
VALLEY WEDNESDAY NIGHT THEN OUT TO AT LEAST THE CONTINENTAL
DIVIDE. THIS MOISTURE RECHARGING WILL BRING PWATS BACK ABOVE
NORMAL AND LEAD TO ANOTHER UPTICK IN SHOWERS AND THUNDERSTORMS
THURSDAY. THE FOCUS WILL SHIFT A BIT EAST ON FRIDAY...TO
ALONG/EAST OF THE CENTRAL MOUNTAIN CHAIN...AS THE UPPER HIGH
BUILDS BACK NORTH TO OVER THE AZ/NM LINE. SHEAR PROFILES ON
THU/FRI WITH A NW FLOW ALOFT WILL FAVOR INTENSE STORMS CAPABLE OF
PRODUCE STRONG WIND GUSTS AND HAIL.

THE UPPER HIGH CENTER IS FORECAST TO DRIFT EAST OVER NM THROUGH
THE WEEKEND...BUT PLENTY OF MOISTURE WILL BE IN PLACE FOR
CONTINUED THUNDERSTORM ACTIVITY.

11

&&

.FIRE WEATHER...
NO SIGNIFICANT CHANGES MADE TO THE GRIDDED FORECAST. HIGHER HUMIDITY
AND COOLER TEMPERATURES WILL CONTINUE ALTHOUGH HAVE SOME BRIEF
DRYING ACROSS WESTERN/SOUTHERN AREAS WEDNESDAY. WETTING RAIN
POTENTIAL WILL REMAIN PROLIFIC MOST AREAS INTO THE WEEKEND.

CURRENT DEVELOPMENT WAS A LITTLE SLOW TO GO TODAY BUT IS NOW FILLING
IN NICELY AND LOOK FOR OTHER AREAS TO GET INTO THE ACTION AS THE DAY
PROGRESSES INTO THE NIGHTTIME PERIOD. IT APPEARS THAT SE AREAS HAVE
THE LEAST POTENTIAL OF WETTING RAIN THROUGH TONIGHT. STORMS PRETTY
SLOW TO MOVE AND SOME STRONG RAIN RATES EXPECTED. OUTFLOW WINDS
REMAIN FAIRLY ROBUST WITH THE STRONGER CELLS.

THE HIGHER ATMOSPHERIC MOISTURE CURRENTLY IN PLACE WILL RECYCLE OUT
IN THE FORM OF SCATTERED TO NUMEROUS SHOWERS/THUNDERSTORMS ON
TUESDAY. IT APPEARS THAT THE MAIN FOCUS FOR WETTING RAIN WOULD BE
FOUND OVER THE NORTH CENTRAL MOUNTAINS AND NORTHEAST PLAINS. ALL OF
THE MODELS SHOW A STRONG SIGNATURE OF RAIN ACROSS THAT AREA.
STORM MOVEMENT WOULD BE MORE STEADY TOWARDS THE EAST AS A WAVE
ROTATES AROUND THE UPPER RIDGE. HIGH TEMPERATURES WOULD BE A FEW
DEGREES BELOW NORMAL. HUMIDITY VALUES SHOULD BE NEAR TO ABOVE
SEASONABLE LEVELS.

WEDNESDAY STILL LOOKS TO BE AN INTERESTING DAY. STILL LOOKING AT A
DRIER AND POTENTIALLY MORE STABLE AIRMASS TO IMPACT WESTERN/SOUTHERN
AREAS. DURING THIS PERIOD...THE UPPER HIGH SHOULD SHIFT WESTWARD AND
PROVIDE A NORTHWEST TO SOUTHEAST STEERING FLOW. THE BACK DOOR COLD
FRONT IS STILL EXPECTED ON WEDNESDAY ACROSS THE EAST. A SHORTWAVE
ROTATING AROUND THE UPPER HIGH WOULD COMBINE WITH THE BACK DOOR COLD
FRONT TO FOCUS SIGNIFICANT WETTING RAIN OVER THE NORTH CENTRAL MTNS
AND NORTHEAST PLAINS. TIMING AND TRANSLATION OF THESE FEATURES IS
TANTAMOUNT TO WHICH AREA IS FAVORED BUT NORTHEAST HALF LOOKS FAVORED
RIGHT NOW. HUMIDITY VALUES COME DOWN SOME ACROSS THE WEST/SOUTH BUT
NOT THE LEVELS OBSERVED A FEW DAYS AGO.

THE PARTIAL DRYING MENTIONED ABOVE WILL BE SHORT-LIVED AS THE BACK
DOOR COLD FRONT PUSHES THROUGH THE CENTRAL MOUNTAINS LATER
WEDNESDAY AND USHERS HIGHER DEWPOINTS FURTHER WEST. THURSDAY
SHOULD BE A FAIRLY ACTIVE DAY IN TERMS OF THUNDERSTORMS. THE MTNS
WILL DO PRETTY WELL AND BASED ON STEERING FLOW
PROJECTIONS...ADJACENT EASTERN PLAINS. NORTHWEST STEERING FLOW
DEPICTED SO CANT RULE OUT SOME VERY STRONG STORMS ALONG AND EAST
OF THE CENTRAL MTNS BUT WILL DEPEND ON LOW LEVEL STABILITY. THIS
COULD BE A COLD FRONT THAT STABILIZES THE LOW LEVELS QUITE A BIT
ACROSS THE EAST ON THURSDAY. EITHER WAY...HUMIDITY VALUES CLIMB
AND TEMPERATURES TREND BELOW NORMAL BETWEEN 5 TO 10 DEGREES ACROSS
THE EAST AND NEAR NORMAL FAR WEST.

RECYCLING OF THE MOISTURE TRAPPED WITHIN THE UPPER HIGH CIRCULATION
WOULD CONTINUE ON FRIDAY. THE ATMOSPHERE SHOULD BE A LITTLE MORE
UNSTABLE AS THE EFFECTS OF THE BACK DOOR COLD FRONT SHOULD BE LESS.
THUS EXPECTING A PRETTY GOOD CROP OF SHOWERS AND THUNDERSTORMS.

ANOTHER BACK DOOR COLD FRONT OR PERHAPS A SERIES OF WEAKER ONES IS
EXPECTED TO AFFECT THE WEEKEND PERIOD. THIS WOULD ACT TO REPLENISH
ANY LOST MOISTURE WITHIN THE UPPER HIGH SO THE FORECAST AREA SHOULD
REMAIN WITH CONTINUED WETTING STORMS AND HIGHER HUMIDITY. THIS TREND
IS EXPECTED FOR EARLY THE FOLLOWING WEEK AS WELL.

50

&&

.AVIATION...
18Z TAF CYCLE
BRIEF LULL PERIOD AROUND MIDDAY BUT LOOK FOR RAPID EXPANSION IN
SH/TS COVERAGE AS THE AFTERNOON PROGRESSES. AREAS THAT ARE SUNNIER
NOW WILL SEE THIS INITIAL RAPID EXPANSION BUT SH/TS WILL MOVE INTO
OTHER AREAS THE DAY PROGRESSES INTO THE OVERNIGHT. BASED ON
CURRENTLY SATELLITE TRENDS AND MODELING...EXPECT SAF/LVS/GUP TO BE
DIRECTLY IMPACTED BY TS. USING VCTS AT ABQ/AEG/FMN/TCC AND ROW.
WILL UPDATE ACCORDING TO DVLPMENT AND RADAR TRENDS DURING THE NEXT
FEW HOURS. MODELS INDICATE A LONGER DURATION RAIN IMPACT ACROSS
THE NORTHEAST/EAST CENTRAL PLAINS SO CARRYING PREVAILING RAIN AFTER
THE ATMOSPHERE STABILIZES SOMEWHAT TOWARDS LATE EVENING. ALSO
LOOKING AT SOME MVFR CIGS DEVELOPING AFTER THE RAIN ENDS AT MANY
LOCATIONS INCLUDING GUP/SAF/LVS/TCC AND ROW. CANT RULE OUT IFR
CONDITIONS FOR A TIME BUT HARD TO PINT POINT RIGHT NOW. VERY
ACTIVE PERIOD SO EXPECT UPDATES ACCORDINGLY. SOME OF THE CELLS
WILL PRODUCE VIS/CIG RESTRICTIONS DUE TO THE ABUNDANT MOISTURE
FOUND IN THE ATMOSPHERE THE NEXT 12 TO 24 HOURS.

50

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  60  85  63  90 /  70  50  20  20
DULCE...........................  54  78  52  84 /  80  70  30  30
CUBA............................  55  81  55  85 /  80  70  30  40
GALLUP..........................  55  84  57  86 /  80  40  20  20
EL MORRO........................  54  81  54  84 /  70  40  30  20
GRANTS..........................  55  83  55  85 /  70  40  30  20
QUEMADO.........................  56  82  58  85 /  60  30  20  20
GLENWOOD........................  59  88  59  91 /  50  20  20  20
CHAMA...........................  49  74  49  79 /  80  80  50  60
LOS ALAMOS......................  55  79  58  83 /  70  70  30  40
PECOS...........................  53  78  57  81 /  80  70  30  50
CERRO/QUESTA....................  53  74  51  76 /  60  70  50  60
RED RIVER.......................  47  65  45  66 /  70  80  70  70
ANGEL FIRE......................  46  68  44  71 /  80  80  60  80
TAOS............................  53  75  52  79 /  50  60  40  40
MORA............................  51  76  51  76 /  80  70  40  60
ESPANOLA........................  58  82  58  86 /  50  60  30  30
SANTA FE........................  57  80  60  84 /  60  60  30  30
SANTA FE AIRPORT................  58  82  59  87 /  60  50  30  30
ALBUQUERQUE FOOTHILLS...........  65  86  65  89 /  50  40  30  20
ALBUQUERQUE HEIGHTS.............  67  87  67  91 /  50  40  30  20
ALBUQUERQUE VALLEY..............  64  89  65  93 /  50  30  30  20
ALBUQUERQUE WEST MESA...........  65  87  66  91 /  50  40  30  20
LOS LUNAS.......................  65  89  63  93 /  40  30  30  20
RIO RANCHO......................  64  87  66  91 /  50  40  30  20
SOCORRO.........................  68  90  68  94 /  30  30  30  20
SANDIA PARK/CEDAR CREST.........  59  82  60  86 /  60  50  30  20
TIJERAS.........................  62  83  61  87 /  60  50  30  20
MORIARTY/ESTANCIA...............  56  83  56  86 /  60  40  30  20
CLINES CORNERS..................  57  83  59  83 /  60  50  30  30
GRAN QUIVIRA....................  60  83  61  87 /  50  30  30  20
CARRIZOZO.......................  61  85  64  89 /  30  30  30  20
RUIDOSO.........................  55  79  57  83 /  40  40  30  30
CAPULIN.........................  57  75  56  71 /  60  70  80  60
RATON...........................  57  78  56  72 /  60  60  60  60
SPRINGER........................  58  79  57  75 /  60  60  40  50
LAS VEGAS.......................  54  79  56  77 /  70  60  40  50
CLAYTON.........................  60  82  62  73 /  50  60  60  40
ROY.............................  59  79  60  74 /  60  60  40  60
CONCHAS.........................  66  88  66  86 /  60  50  40  40
SANTA ROSA......................  64  87  65  85 /  60  40  30  30
TUCUMCARI.......................  66  90  67  86 /  60  40  30  30
CLOVIS..........................  64  87  64  87 /  50  40  20  30
PORTALES........................  66  89  66  90 /  50  30  20  30
FORT SUMNER.....................  68  88  67  89 /  60  40  30  30
ROSWELL.........................  71  93  68  97 /  30  20  20  10
PICACHO.........................  64  86  63  92 /  30  30  30  20
ELK.............................  61  83  62  87 /  20  50  40  40

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES...
NMZ501>515-526>532.

&&

11
Hazardous weather outlook, Jul 28, 5:48 AM MDT, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
548 AM MDT MON JUL 28 2014

NMZ501>540-291200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
548 AM MDT MON JUL 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

ANOTHER VERY ACTIVE PERIOD OF THUNDERSTORMS IS EXPECTED TODAY AND
TONIGHT...WITH LOCALLY HEAVY RAINFALL A GOOD BET OWING TO SLOW
CELL MOVEMENT AND COLLIDING OUTFLOW BOUNDARIES. THE MOST
WIDESPREAD HEAVY THUNDERSTORM RAINS WILL OCCUR ACROSS THE WESTERN
AND NORTHERN MOUNTAINS AS WELL AS AREAS ALONG AND JUST EAST OF THE
CENTRAL MOUNTAIN CHAIN. ADDITIONAL HEAVY RAIN WILL LIKELY SPREAD
TO THE NORTHEAST QUARTER OF THE STATE ONCE AGAIN THIS
EVENING...IMPACTING AREAS THAT RECEIVED FLOODING RAINFALL THIS
PAST NIGHT. WHILE THE MAIN THREAT FROM TODAY/S STORMS WILL BE
HEAVY RAIN... A FEW STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO
DIME SIZE AND WIND GUSTS BETWEEN 40 AND 50 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED TO NUMEROUS THUNDERSTORMS WILL PERSIST MAINLY DURING THE
AFTERNOON AND NIGHTTIME HOURS OVER NORTHERN AND CENTRAL NEW MEXICO.
SLOW MOVEMENT OF STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL WHICH
COULD LEAD TO FLOODING. STORMS MAY ALSO PRODUCE SMALL HAIL...AND
GUSTY WINDS UP TO 50 MPH. THE TUESDAY THROUGH THURSDAY PERIOD
COULD BE ESPECIALLY ACTIVE AS THE AFFECTS OF SURFACE FRONTS AND
WEAK DISTURBANCES ENHANCE STORM DEVELOPMENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING
THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.

41

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 6:05 PM MDTAreal Flood AdvisoryABQUnion115 min
Jul 27, 6:11 PM MDTAreal Flood AdvisoryABQMora2 hr
Jul 27, 7:06 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval114 min
Jul 27, 7:37 PM MDTAreal Flood AdvisoryABQColfax, Union113 min
Jul 27, 7:38 PM MDTSpecial Weather StatementABQUnion37 min
Jul 27, 7:48 PM MDTAreal Flood AdvisoryABQHarding, Quay, Union117 min
Jul 27, 8:00 PM MDTAreal Flood AdvisoryABQMora, San Miguel2 hr
Jul 27, 8:21 PM MDTAreal Flood AdvisoryABQLos Alamos, Sandoval, Santa Fe114 min
Jul 27, 8:33 PM MDTFlash Flood WarningABQLos Alamos, Sandoval, Santa Fe3 hr
Jul 27, 8:48 PM MDTSpecial Weather StatementABQHarding27 min
Jul 27, 8:58 PM MDTAreal Flood AdvisoryABQMora, San Miguel, Santa Fe92 min
Jul 27, 9:07 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe4 hr
Jul 27, 9:09 PM MDTAreal Flood AdvisoryABQHarding, Mora, San Miguel3 hr
Jul 27, 9:52 PM MDTFlash Flood WarningABQHarding, Mora, San Miguel4 hr
Jul 27, 9:52 PM MDTFlash Flood WarningABQLos Alamos, Rio Arriba, Sandoval3 hr
Jul 27, 11:53 PM MDTAreal Flood AdvisoryABQColfax, Harding, Mora, Quay, Union3 hr
Jul 28, 12:27 AM MDTFlash Flood WarningABQColfax, Harding, Quay, San Miguel, Union4 hr
Jul 28, 12:54 AM MDTAreal Flood AdvisoryABQHarding, Quay, Union3 hr
Jul 28, 1:36 AM MDTAreal Flood AdvisoryABQRio Arriba, Sandoval114 min
Jul 28, 2:24 AM MDTAreal Flood AdvisoryABQLincoln111 min
Jul 28, 4:04 AM MDTFlash Flood WatchABQ41 hr
Jul 28, 4:50 AM MDTAreal Flood AdvisoryABQChaves, Lincoln115 min
Jul 28, 2:56 PM MDTAreal Flood AdvisoryABQRio Arriba2 hr
Jul 28, 3:02 PM MDTAreal Flood AdvisoryABQMora118 min
Jul 28, 3:56 PM MDTAreal Flood AdvisoryABQRio Arriba, Santa Fe109 min
Jul 28, 4:05 PM MDTAreal Flood AdvisoryABQSan Miguel115 min
Jul 28, 5:23 PM MDTAreal Flood AdvisoryABQRio Arriba112 min

Nearby

Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.